# SDR SWAA2022030848124

- Difficulty date: May 3, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N433WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY FUSELAGE FRAME UPPER FLANGE AT BS 947; LBL 8. / CORROSION ON ACB FRAME UPPER FLANGE AT B.S 947; LBL8 WAS FOUND IN LIMITS PER ATS ER 19-03136 REV IR AND SWA EA#1-753-34888 REV IR
